Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stable complete minimal surfaces in $R^3$ are planes
HTML articles powered by AMS MathViewer

by M. do Carmo and C. K. Peng PDF
Bull. Amer. Math. Soc. 1 (1979), 903-906
  • J. L. Barbosa and M. do Carmo, On the size of a stable minimal surface in $R^{3}$, Amer. J. Math. 98 (1976), no. 2, 515–528. MR 413172, DOI 10.2307/2373899
  • 2. M. do Carmo and A. M. da Silveira, Globally stable complete minimal surfaces in R, Proc. Amer. Math. Soc. (to appear).
  • M. do Carmo and C. K. Peng, Stable complete minimal hypersurfaces, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, Vol. 1, 2, 3 (Beijing, 1980) Sci. Press Beijing, Beijing, 1982, pp. 1349–1358. MR 714373
  • Doris Fischer-Colbrie and Richard Schoen, The structure of complete stable minimal surfaces in $3$-manifolds of nonnegative scalar curvature, Comm. Pure Appl. Math. 33 (1980), no. 2, 199–211. MR 562550, DOI 10.1002/cpa.3160330206
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 94F10
  • Retrieve articles in all journals with MSC (1970): 53A10, 94F10
Additional Information
  • Journal: Bull. Amer. Math. Soc. 1 (1979), 903-906
  • MSC (1970): Primary 53A10; Secondary 94F10
  • DOI:
  • MathSciNet review: 546314